# SDR AALA201709149017

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 13,698 hours, 5,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY THE R2 DOOR HAS A BROKEN LENS.  REPLACED THE LENS IAW AMM 33-50-00.  OPERATIONAL CHECKED GOOD.
